# SDR ASOA2012092602295

- Difficulty date: September 10, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 24,826 hours, 17,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319.7-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18L HAS SEVERAL SMALL AREAS OF LIGHT CORROSION BETWEEN FS 319.7 AND 349.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-21-23-101-002-A01,   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01 IAW SRM 53-21-23-000-A11.
